Journal Article

Chaos Synchronization

Choon Ki Ahn

in Progress of Theoretical Physics

Published on behalf of The Physical Society of Japan

Volume 123, issue 3, pages 421-430
Published in print March 2010 | ISSN: 0033-068X
Published online March 2010 | e-ISSN: 1347-4081 | DOI:
 Chaos Synchronization

Show Summary Details


In this paper, we propose an synchronization scheme as a new robust synchronization method for chaotic systems with external disturbance. On the basis of linear matrix inequality (LMI) formulation, for the first time, the synchronization controller is presented to not only guarantee asymptotical synchronization of chaotic systems but also reduce the effect of external disturbance to an induced norm constraint. It is shown that the design of the synchronization controller can be achieved by solving LMIs, which can be easily facilitated by using some standard numerical packages. Simulation study is presented to demonstrate the effectiveness of the proposed synchronization scheme.

Journal Article.  0 words. 

Subjects: Classical Mechanics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.